Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Change Point Estimation Using Nonparametric Regression

Clive R. Loader
The Annals of Statistics
Vol. 24, No. 4 (Aug., 1996), pp. 1667-1678
Stable URL: http://www.jstor.org/stable/2242744
Page Count: 12
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Change Point Estimation Using Nonparametric Regression
Preview not available

Abstract

We consider a regression model in which the mean function may have a discontinuity at an unknown point. We propose an estimate of the location of the discontinuity based on one-side nonparametric regression estimates of the mean function. The change point estimate is shown to converge in probability at rate O(n-1) and to have the same asymptotic distribution as maximum likelihood estimates considered by other authors under parametric regression models. Confidence regions for the location and size of the change are also discussed.

Page Thumbnails

  • Thumbnail: Page 
1667
    1667
  • Thumbnail: Page 
1668
    1668
  • Thumbnail: Page 
1669
    1669
  • Thumbnail: Page 
1670
    1670
  • Thumbnail: Page 
1671
    1671
  • Thumbnail: Page 
1672
    1672
  • Thumbnail: Page 
1673
    1673
  • Thumbnail: Page 
1674
    1674
  • Thumbnail: Page 
1675
    1675
  • Thumbnail: Page 
1676
    1676
  • Thumbnail: Page 
1677
    1677
  • Thumbnail: Page 
1678
    1678